# SDR SIMA200207007

- Difficulty date: March 8, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND EXTERNAL STRINGER 19R UNDER AFT BELLY PANEL GOUGED.  BLENDED GOUGE.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED TWO DOUBLER ANGLES, AND FOUR SHIMS.  WORK DONE IAW EMB GST 0700/02, ETN-EM-53-020 AND STANDARD SRM PRACTICES.  (M)
